MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPIRAL BLADE AIMING ARM FOR TI CANNULATED HUMERAL NAILS-EX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPIRAL BLADE AIMING ARM FOR TI CANNULATED HUMERAL NAILS-EX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.010.055
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a revision surgery occurred on (b)(6) 2022.The revision was of humeral ex nail as original surgery showed that proximal locking screw missed the nail.A proximal spiral blade was placed in to stabilize.No hardware was removed.The original implants were originally implanted approximately 6 months prior.Exact implant date is unknown.It is unknown if there was a surgical delay.Procedure and patient status is unknown.This is report 3 of 3 for (b)(4).This report is for a spiral blade aiming arm.

Brand Name
SPIRAL BLADE AIMING ARM FOR TI CANNULATED HUMERAL NAILS-EX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14341715
Report Number2939274-2022-01685
Device Sequence Number15016644
Product Code LXH
UDI-Device Identifier10886982067272
UDI-Public(01)10886982067272
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.055
Device Catalogue Number03.010.055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANN CONNECTING SCR F/ TI CANN HUM NL; INSRT H&LE FOR TI CANN HUMERAL NAILS-EX
Patient Age80 YR
Patient SexMale